# SDR CA090616001

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: C68C32
- Condition: Corroded
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, K
- Precautionary procedure: K

## Discrepancy

(CAN) APU FEED LINE FAILED LEAK TEST & SHROUD REMOVED . FEED LINE FOUND HEAVILY CORRODED & LINE BROKEN DUE TO CORROSION .  INSP AT FIRST REVEALED A DEPOSIT AT BOTTOM OF SHROUD.  SHROUD ALSO CORRODED IN VARIOUS AREAS.  PARTS HAVE BEEN REPLACED.  SHROUD AND FUEL FEED LINE C68C32 AND 601R62662 AND NR 8722,5  THE PN C68C32 IS PROVIDED BY ONE GROUP.  THE PN 601R62662-5 IS A MFG PART.
